# SDR CA991028025

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 4638302002
- Condition: Making Metal
- Location: M/R Gearbox
- Component: Zenith, 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN TRANSMISSION PINION GEAR PEELING.  PINION GEAR REPLACED.
